User Reviews for Naloxone
Also known as: Narcan Nasal Spray, Evzio
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
|Opioid Overdose||13 reviews||4 medications|
|Reversal of Opioid Sedation||5 reviews||4 medications|
|Summary of Naloxone reviews||8.1||18 reviews|
Reviews for Naloxone
Narcan Injection (naloxone) for Opioid Overdose: "I have Primary Progressive Multiple Sclerosis and was on opioids for chronic pain. Was on a high dosage for multiple years. I overdosed and was taken to a local ER. They administered IV Narcan to reverse the opioids. It was the most horrifying experience I've ever had. It felt like being continuously electrocuted. My body felt on fire. I pleaded for someone to make it stop but was ignored. I too, like someone else posted would rather die than to ever feel that excruciating pain again. The Narcan also caused permanent effects on my body. Because stress to the body causes MS symptoms to increase, my disease has progressed significantly. It left me unable to function. I didn't deserve to end up like this."
Narcan Nasal Spray (naloxone) for Opioid Overdose: "I found my Son unresponsive, blue and barely breathing. CPR was given until paramedics arrived. He overdosed on Heroin that was laced, Narcan saved his life!!!"
Evzio (naloxone) for Reversal of Opioid Sedation: "Product works as expected, very similar to auto-injected allergy medicines. Liquid is visible through clear glass window in center of unit that shows whether or not product is still in usable condition, instructions are written on side of container. Verbal instructions begin as soon as you begin step 1 by removing the cap, follow each step, up through, and including injection, and calling emergency help. Comes in approximately 1/2 inch wide rectangle shaped plastic case is about 2X3 inches. My script came w/two autoinjectors and one test unit for training, which is great. All these came in a canvas travel pouch with a CPR mouth barrier and rubber gloves."
For Opioid Overdose: "48 hours ago my fiance and I decided to do Fentanyl just to get high we're not physically dependent and we've actually had some significant clean time in between it was my third time so I knew how strong it has gotten or at least our tolerance wasn't as high as it used to be. It was his second time and being who he is he decided to do more than I suggested which I'm not promoting it I'm just saying normally... I didn't realize I only had some much space to type my experience anyway needless to say it was the most terrifying experience of my life I've never overdosed before and I am just grateful they had they naloxone I had it nasally administered... They said I was on the verge of death. Scary stuff man thank God for Narcan"
For Reversal of Opioid Sedation: "Allergic reaction"
For Opioid Overdose: "A friend gave me what she thought was Xanax to help with a panic attack. Spoiler alert: It was not Xanax. I woke up in the back of an ambulance with no idea what had happened to bring me to that point. I had no memory of the past hour or two. I was told my heart had stopped beating and they had performed CPR. I swore to them up and down I had taken Xanax and the paramedics told me that was impossible as they had revived me with Narcan. They treated me like a heroin addict and were not very pleasant. Never trust anyone else when it comes to what you are putting into your body. The most innocent intentions can have severe consequences. I did not suffer any type of pain as a result of the Narcan as others have experienced."
For Opioid Overdose: "I am really unsure how to rate this, because I do not believe I was properly given it in the ER. I was severely overdosing on a barbituate (it is part of my headache medication) and I took too many, ironically even leaving the hospital my head was pounding. I just wanted to rate this so/so, because by the time I woke up after my shot and a rest, I felt somewhat better minus the extreme headache. BUT my boyfriend last year was ODing and when I called EMT's, they were able to successfully resuscitate him !!! Life changing experience, I'm glad he is opiate free still today. Naloxone is a wonder drug for addicts, people who take too much by accident, you name it. You can even get it at the drug store to keep on hand if/when you see an overdose."
For Opioid Overdose: "After receiving the medicine by the medic the only side effect I experience was a very warm sensation over my body that lasted about 1 1/2 hours that was it. I thank goodness for this medicine it truly saved my life."
For Opioid Overdose: "Long story short, I was up for 2 days abusing narcotics. On day 3 I think my body had enough. I was on a car ride when I crashed, me not the car, my brother was driving who noticed I didn't look well... I was blue. Took me to the ER Apparently they told him I would wake up screaming. I did after the injection. It felt like cold water was being pumped into my veins and muscles. I also had heavy muscle spasms. If they held me down, no idea. Everything was going on in slow motion as I came to. They injected me with something to calm the spasms. Then I was in and out until waking up in the ICU. Nonetheless it's a life saver. It's a painful one but hey, I'm alive."
For Reversal of Opioid Sedation: "Due to my doctors not listening to my complaints about pain and my mental state,I decided to self medicate I obtained 2-50mg fentanyl patches which I applied and took a clonopin for mental reasons. Lo and behold the two drugs don't mix. At the ER my vitals started to crash,so they hit me with the naloxone. It snapped me right up and am still breathing today! My lesson learned (the hard way): don't play Doctor"
Narcan Injection (naloxone) for Reversal of Opioid Sedation: "Singularly, like being electrocuted for 30 minutes! I have CRPS and was getting IV Lidocaine Infusions, and was on heavy opoids.......I was near to unresponsive, but breathing, etc, but in a very deep sleep. Ambulance gave Naloxone. Set me on fire from head to toe, eyes, everything... I was screaming, no help given... People giving Narcan need to know more about CRPS (complex regional pain syndrome), or RSD (Reflex sympathetic dystrophy) Reflex sympathetic dystrophy , and the effects this drug has when reversing all pain meds. I believe it was totally unnecessary to use this. My vitals were fine.... Worst experience of my life, like being skinned and boiled alive. I'd rather die."
Narcan Injection (naloxone) for Opioid Overdose: "This works. Too Well. the hospital I was at overdosed me on opiates one night while going through multiple kidney failure. The Narcan injection they gave me to spring me back was the most painful experience I have ever had. I hope not a soul on earth has to go through that. ever. So this product did what it needed to do. Saved my life from an opiate overdose. So it was very effective. painful but effective."
Narcan Injection (naloxone) for Reversal of Opioid Sedation: "Severe withdraw pain for fire burns victim over 65 percent 3rd degree burns.R resulting in increase blood pressure and after several hours patient was able to sit up but not without extreme burning feeling as though the fire had just taken place."
Narcan Injection (naloxone) for Opioid Overdose: "I took a fatal dose of Heroin in February 2016 and was given 2 shots of Narcan and it saved my life!"
For Opioid Overdose: "I had been taking Valium crack and heroin for the day and ended up getting abit more heroin at nite, after I took it my friend kept telling me I was grey with blue lips but I was to doped to care! We ended up staying at my house and I nodded off very fast, I woke him up 3 minutes late by vomiting on him but he couldn't wake me so he put me in recovery position and phoned ambulance. 15mins late they came and found that my heart was beating just 6 times a minute and unresponsive so they pumped air into my stomach and gave me a shot of narcan and I just remember seeing white lights as my lights were on in my room and green clothes of the paramedics they carried me into the ambulance and when I arrived they had to give me another dose. It saved my life"
Narcan Injection (naloxone) for Opioid Overdose: "I am a cancer patient and take strong pain meds. One night I had accidently taken other sensitive type meds and possibly second dose of narcotic pain meds. My daughter called an ambulance when she couldn't keep me awake. When I got to ER, my pulse was 30 and dropping at time as low as 20. I could of and probably should of gone into cardiac arrest. I was administered this medicine and it literally saved my life. I have been battling a terminal but treatable cancer for 3 years, Multiple Myeloma. I fight everyday to stay healthy so I can be here for my kids and grandkids. I don't want to lose my life over something avoidable like an accidental overdose!"
Narcan Injection (naloxone) for Opioid Overdose: "Narcan has saved my life twice in the ER. Every day I rose above the misery of addiction."
Narcan Injection (naloxone) for Opioid Overdose: "It has saved my life 3 times in the ER. If it would have not been for this medicine I would have died a junky and would not of had the chance to change my life for the better. Thank you for this medicine."
Learn more about
Drugs.com Health Center
More about naloxone
- Side Effects
- During Pregnancy or Breastfeeding
- Dosage Information
- Drug Interactions
- Compare Alternatives
- Support Group
- Pricing & Coupons
- Drug class: antidotes
- FDA Alerts (1)
- Naloxone nasal
- Naloxone Auto-Injection
- Naloxone Injection
- Naloxone Nasal Spray
- Naloxone Injection (Advanced Reading)
- Naloxone Nasal (Advanced Reading)